# SDR DALA2022111707407

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CRACK INDICATION ON CENTER POST WINDSHIELD RH ON LOWER RADIUS L= 0.315 INCH APPROX IN COCKPIT. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON CENTER POST WINDSHIELD IN COCKPIT LOC. BTW FR1 RO FR4 AS PER ER/A 602800-14ADREV.ORIGINAL SECTION I. (2499832)
